Millie
your market intelligence analyst
Search Results
Edit Save
2,224 results
The use of enzalutamide ( XTANDI ) to treat men with chemotherapy-naïve metastatic castrate-resistant prostate cancer (mCRPC) is associated with better overall survival and significantly lower resource use and health care costs compared with abiraterone acetate ( ZYTIGA ), according to findings from a retrospective and all information click the links https://www.medixocentre.com/xtandi-cost.
Second order from this excellent company I am a uk customer ordering abirapro for the second time, the parcel was stuck in UK customs for weeks and i was really giving up hope. The medixo team emailed uk customs and gave them all the information that they needed to release my order and it finally arrived today 25 days after postal in india. "Medixo Centre" got my medication to the UK in 2 days and customs took 23 days to process and release it so bear this in mind when you are ordering. Once again fantastic service and aftercare from Medixo centre.
Hi AngusP I too had swollen legs during my cancer treatment and it was thought that it may be Lymphoedema as I have cancer in my Lymph nodes. I was referred to the Lymphoedema clinic at my local hospital and they said it was water retention which I am pleased to say dissipated after a few months. I would suggest that you request a referral to your local clinic as an early diagnosis can put your mind at ease. Good luck, Andy100.
Yes, that makes sense. Maybe it will get bigger if the healthy cells regenerate.,I don't really care what size it is as long as the rt is doing its job. My own Dr said it was pointless doing a dre after rt as it would just be a mushy lump, or some such phrase! As I've probably written many times, Im waiting 6 months between PSA tests. Have a safe August. 3 hours away here.
Grundo Hi Steve, Thanks for sharing your thoughts with us. We absolutely understand that the look of the new site isn’t to everyone’s tastes. If you’d like to, you can share your feedback with us via this online form . We’re not finished improving the site, and your thoughts and ideas are really helpful. Change can be hard to get used to, but the Online Community is still here for you as a source of comfort and support. Take care, Eliza.
Hi dave1234 , I’m sorry no one has popped into answer your post with their personal experience. I didn’t want your post to sit unanswered while the site is in read only mode. You might want to try and put Xtandi into the search bar on the site, I did and it came up with a number of posts. “If you need to talk to someone while the Online Community platform isn’t available, please remember the Support Line is here for you. You can contact the Support Line over email , live webchat or call 0808 808 00 00 7 days a week between 8am-8pm” Take care.
Hi everyone, I hope you don’t mind us posting here. Last week, in our Community News Blog, we blogged about some upcoming changes to the Community. We’re excited to let you know that we will be launching our new Community next Wednesday, 29 th July . In this week’s blog, we’ve talked about everything you need to know. Why not have a read ? Don’t have time just now? Here’s the most important things you’ll need to be aware of: On Monday 27 th July , the Community will experience some downtime from approximately 9am-5pm. This means you won’t be able to access the site. As of 5pm on Monday 27 th July, the Community will be available in a read only format. This means you’ll be able to read the site, but you won’t be able to carry out any actions.
I do get blood in my urine occassionally but it has been put down to my being on anticoagulants for Atrial Fibrillation related stroke risk. Are you on any medications or has any of your medication been changed which could also cause this? Only saying this so that you can rule other things out when you speak to your GP tomorrow. I hope things go well for you. Shame drinking wine wasn't recommended.
Hello Valerie- I asked the same question and so nice to know everybody responds differently. I will start my third infusion August 3 and accept whatever happens as all part of my therapy. I have not lost any hair so still waiting on that. I played golf for five days straight in hot weather and was really tired the final day so no more golf back to back. Probably 3-4 weekly. Stay positive and keep the faith-Jada.

Automotive Industries

Business Issues

Companies - Public

Companies - Venture Funded

Global Markets

Government Agencies

Information Technologies

Job Titles

Legal and Regulatory

Market Research Topics

Political Entities

Sources

Strategic Scenarios

Trends